# SDR FPI2011F00000

- Difficulty date: April 11, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N732YA
- Make and model: Cessna 210M
- Aircraft serial: 21061870
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: 649959
- Condition: Failed
- Location: Cylinder Head
- Part time: 280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF ENGINE, FOUND 5 OUT OF 5 INDUCTION GASKETS LEAKING.  AFTER REMOVING INTAKE TUBES, OBSERVED THAT THE GASKETS WERE CRACKED AND TORN DURING INSTALLATION AT ASSEMBLY AT MFG AND WAS POSSIBILY CAUSE OF HIGH CHT READINGS.
